September 2018, 17(5): 1957-1974. doi: 10.3934/cpaa.2018093

Local Aronson-Bénilan gradient estimates and Harnack inequality for the porous medium equation along Ricci flow

1. 

School of Mathematics and Statistics, Hefei Normal University, Hefei 230601, China

2. 

School of mathematical Science, University of Science and Technology of China, Hefei 230026, China

* Corresponding author: Wen Wang and Hui Zhou

Received  August 2017 Revised  November 2017 Published  April 2018

Fund Project: The first author is supported by the Higher School outstanding young talent support project of Anhui province in 2017 (gxyq2017048), the Higher School Natural Science Foundation of Anhui Province (KJ2017A937), the Young Foundtion of Hefei Normal University (2017QN41, 2017QN44) and the Natural Science Foundation of Anhui Province (1708085MA16).

In this paper, we prove some new local Aronson-Bénilan type gradient estimates for positive solutions of the porous medium equation
$u_{t}=Δ u^{m}, m>1$
coupled with Ricci flow, assuming that the Ricci curvature is bounded. As application, the related Harnack inequality is derived. Our results generalize known results. These results may be regarded as the generalizations of the gradient estimates of Lu-Ni-Vázquez-Villani and Huang-Huang-Li to the Ricci flow.
Citation: Wen Wang, Dapeng Xie, Hui Zhou. Local Aronson-Bénilan gradient estimates and Harnack inequality for the porous medium equation along Ricci flow. Communications on Pure & Applied Analysis, 2018, 17 (5) : 1957-1974. doi: 10.3934/cpaa.2018093
References:
[1]

D. G. Aronson and P. Bénilan, Régularité des I'équatiomilieux poreux dans $R^n$, C. R. Acad. Sci. Paris. Sér. A-B, 288 (1979), A103-A105.

[2]

M. BailesteanuX. D. Cao and A. Pulemotov, Gradient estimates for the heat equation under the Ricci flow, J. Funct. Anal., 258 (2010), 3517-3542.

[3]

E. Calabi, An extension of E. Hopf's maximum principle with an application to Riemannian geometry, Duke Math. J., 25 (1958), 45-56.

[4]

H. Cao and M. Zhu, Aronson-Bénilan estimates for the porous medium equation under the Ricci flow, Journal De Mathématiques Pures Et Appliqués, 104 (2015), 90-94.

[5]

D. G. Chen and C. W. Xiong, Gradient estimates for doubly nonlinear diffusion equations, Nonlinear Anal., 112 (2015), 156-164.

[6]

R. S. Hamilton, A matrix Harnack estimates for the heat equation, Comm. Anal. Geom., 1 (1993), 113-126.

[7]

R. S. Hamilton, Three manifolds with positive Ricci cuevature, J. Differential Geom., 17 (1982), 255-306.

[8]

G. Y. HuangZ. J. Huang and H. Z. Li, Gradient estimates and differential Harnack inequalities for a nonlinear parabolic equation on Riemannian manifolds, Annals of Global Analysis & Geometry, 43 (2013), 209-232.

[9]

S. Kuang and Q. S. Zhang, A gradient estimate for all positive solutions of the conjugate heat equation under Ricci flow, J. Funct. Anal., 255 (2008), 1008-1023.

[10]

P. Li and S. T. Yau, On the parabolic kernel of the Schröinger operator, Acta Math., 156 (1986), 153-201.

[11]

J. Y. Li, Gradient estimates and Harnack inequalities for nonlinear parabolic and nonlinear elliptic equations on Riemannian manifolds, J. Funct. Anal., 100 (1991), 233-256.

[12]

J. Li and X. Xu, Defferential Harnack inequalities on Riemannian manifolds I: Linear heat equation, Adv. in Math., 226 (2011), 4456-4491.

[13]

S. P. Liu, Gradient estimates for solutions of the heat equation under flow, Pacific J. of Math., 243 (2009), 165-179.

[14]

X. D. Li, Hamiltons Harnack inequality and the W-entropy formula on cpmplete Riemannian manfolds, Stochastic Process. Appl., 126 (2016), 1264-1283.

[15]

S. Z. Li and X. D. Li, On Harnack ineqlities for Witten Laplacian on Riemannian manifolds with supper Ricci flows, to appear in the Special Issue in honor of Prof. N. Mok's 60th birthday, Asian J. Math., 2017, https://arxiv.org/abs/1706.05304

[16]

S. Z. Li and X. D. Li, Hamilton differential Harnack inequality and W-entropy for Witten Laplacian on Riemannian manifolds, J. Func. Anal., (2017). doi: 10.1016/j.jfa.2017.

[17]

S. Z. Li and X. D. Li, Harnack inequality and W-entropy formual for Witten Laplacian on Riemannian manifolds with K-supper Perelman Ricci flow, preprint, https://arxiv.org.abs/1412.7034v

[18]

P. LuL. NiJ. L. Vázquez and C. Villani, Local Aronson-Bénilan estimates and entropy formulae for porous medium and fast diffusion equations on manifolds, J. Math. Pures Appl., 91 (2009), 1-19.

[19]

L. MaL. Zhao and X. F. Song, Gradient estimate for the degenerate parabolic equation $u_{t}=Δ F(u)+H(u)$ on manifolds, J. Differential Equations, 224 (2008), 1157-1177.

[20]

L. ShenS. YaoG. Zhang and X. Ren, Gradient estimate for porous medium equations under the Ricci flow, Appl. Math. J. Chinese Univ., 31 (2016), 481-490.

[21]

J. Sun, Gradient estimates for positive solutions of the heat equation under geometric flow, Pacific J. Math., 253 (2011), 489-510.

[22]

H. J. Sun, Higher eigenvalue estimates on riemannian manifolds with ricci curvature bounded below, Acta Math. Sinica (Chin. Ser.), 49 (2006), 539-548.

[23]

W. Wang and P. Zhang, Some Gradient Estimates and Harnack Inequalities for Nonlinear Parabolic Equations on Riemannian Manifolds, Mathematische Nachrichten, 290 (2017), 1905-1917.

[24]

Y. Z. Wang and W. Y. Chen, Gradient estimates and entropy monotonicity formula for doubly nonlinear diffusion equations on Riemannian manifolds, Math. Methods Appl. Sci., 37 (2014), 2772-2781.

[25]

Y. Z. Wang and W. Y. Chen, Gradient estimates for weighted diffusion equations on smooth metric measure spaces. J. Math. (Wuhan), 33 (2013), 248-258.

[26]

Y. Z. Wang, E-entropy formulae and differential Harnack estimates for porous medium equations on Riemannian manifolds, submitted, 2017.

[27]

X. B. Zhu, Gradient estimates and Liouville theorems for nonlinear parabolic equations on noncompact Riemannian manifolds, Nonlinear Analysis, 74 (2011), 5141-5146.

show all references

References:
[1]

D. G. Aronson and P. Bénilan, Régularité des I'équatiomilieux poreux dans $R^n$, C. R. Acad. Sci. Paris. Sér. A-B, 288 (1979), A103-A105.

[2]

M. BailesteanuX. D. Cao and A. Pulemotov, Gradient estimates for the heat equation under the Ricci flow, J. Funct. Anal., 258 (2010), 3517-3542.

[3]

E. Calabi, An extension of E. Hopf's maximum principle with an application to Riemannian geometry, Duke Math. J., 25 (1958), 45-56.

[4]

H. Cao and M. Zhu, Aronson-Bénilan estimates for the porous medium equation under the Ricci flow, Journal De Mathématiques Pures Et Appliqués, 104 (2015), 90-94.

[5]

D. G. Chen and C. W. Xiong, Gradient estimates for doubly nonlinear diffusion equations, Nonlinear Anal., 112 (2015), 156-164.

[6]

R. S. Hamilton, A matrix Harnack estimates for the heat equation, Comm. Anal. Geom., 1 (1993), 113-126.

[7]

R. S. Hamilton, Three manifolds with positive Ricci cuevature, J. Differential Geom., 17 (1982), 255-306.

[8]

G. Y. HuangZ. J. Huang and H. Z. Li, Gradient estimates and differential Harnack inequalities for a nonlinear parabolic equation on Riemannian manifolds, Annals of Global Analysis & Geometry, 43 (2013), 209-232.

[9]

S. Kuang and Q. S. Zhang, A gradient estimate for all positive solutions of the conjugate heat equation under Ricci flow, J. Funct. Anal., 255 (2008), 1008-1023.

[10]

P. Li and S. T. Yau, On the parabolic kernel of the Schröinger operator, Acta Math., 156 (1986), 153-201.

[11]

J. Y. Li, Gradient estimates and Harnack inequalities for nonlinear parabolic and nonlinear elliptic equations on Riemannian manifolds, J. Funct. Anal., 100 (1991), 233-256.

[12]

J. Li and X. Xu, Defferential Harnack inequalities on Riemannian manifolds I: Linear heat equation, Adv. in Math., 226 (2011), 4456-4491.

[13]

S. P. Liu, Gradient estimates for solutions of the heat equation under flow, Pacific J. of Math., 243 (2009), 165-179.

[14]

X. D. Li, Hamiltons Harnack inequality and the W-entropy formula on cpmplete Riemannian manfolds, Stochastic Process. Appl., 126 (2016), 1264-1283.

[15]

S. Z. Li and X. D. Li, On Harnack ineqlities for Witten Laplacian on Riemannian manifolds with supper Ricci flows, to appear in the Special Issue in honor of Prof. N. Mok's 60th birthday, Asian J. Math., 2017, https://arxiv.org/abs/1706.05304

[16]

S. Z. Li and X. D. Li, Hamilton differential Harnack inequality and W-entropy for Witten Laplacian on Riemannian manifolds, J. Func. Anal., (2017). doi: 10.1016/j.jfa.2017.

[17]

S. Z. Li and X. D. Li, Harnack inequality and W-entropy formual for Witten Laplacian on Riemannian manifolds with K-supper Perelman Ricci flow, preprint, https://arxiv.org.abs/1412.7034v

[18]

P. LuL. NiJ. L. Vázquez and C. Villani, Local Aronson-Bénilan estimates and entropy formulae for porous medium and fast diffusion equations on manifolds, J. Math. Pures Appl., 91 (2009), 1-19.

[19]

L. MaL. Zhao and X. F. Song, Gradient estimate for the degenerate parabolic equation $u_{t}=Δ F(u)+H(u)$ on manifolds, J. Differential Equations, 224 (2008), 1157-1177.

[20]

L. ShenS. YaoG. Zhang and X. Ren, Gradient estimate for porous medium equations under the Ricci flow, Appl. Math. J. Chinese Univ., 31 (2016), 481-490.

[21]

J. Sun, Gradient estimates for positive solutions of the heat equation under geometric flow, Pacific J. Math., 253 (2011), 489-510.

[22]

H. J. Sun, Higher eigenvalue estimates on riemannian manifolds with ricci curvature bounded below, Acta Math. Sinica (Chin. Ser.), 49 (2006), 539-548.

[23]

W. Wang and P. Zhang, Some Gradient Estimates and Harnack Inequalities for Nonlinear Parabolic Equations on Riemannian Manifolds, Mathematische Nachrichten, 290 (2017), 1905-1917.

[24]

Y. Z. Wang and W. Y. Chen, Gradient estimates and entropy monotonicity formula for doubly nonlinear diffusion equations on Riemannian manifolds, Math. Methods Appl. Sci., 37 (2014), 2772-2781.

[25]

Y. Z. Wang and W. Y. Chen, Gradient estimates for weighted diffusion equations on smooth metric measure spaces. J. Math. (Wuhan), 33 (2013), 248-258.

[26]

Y. Z. Wang, E-entropy formulae and differential Harnack estimates for porous medium equations on Riemannian manifolds, submitted, 2017.

[27]

X. B. Zhu, Gradient estimates and Liouville theorems for nonlinear parabolic equations on noncompact Riemannian manifolds, Nonlinear Analysis, 74 (2011), 5141-5146.

[1]

Matthias Erbar, Jan Maas. Gradient flow structures for discrete porous medium equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (4) : 1355-1374. doi: 10.3934/dcds.2014.34.1355

[2]

Guillermo Reyes, Juan-Luis Vázquez. The Cauchy problem for the inhomogeneous porous medium equation. Networks & Heterogeneous Media, 2006, 1 (2) : 337-351. doi: 10.3934/nhm.2006.1.337

[3]

Luis Caffarelli, Juan-Luis Vázquez. Asymptotic behaviour of a porous medium equation with fractional diffusion. Discrete & Continuous Dynamical Systems - A, 2011, 29 (4) : 1393-1404. doi: 10.3934/dcds.2011.29.1393

[4]

Xinfu Chen, Jong-Shenq Guo, Bei Hu. Dead-core rates for the porous medium equation with a strong absorption. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 1761-1774. doi: 10.3934/dcdsb.2012.17.1761

[5]

Sofía Nieto, Guillermo Reyes. Asymptotic behavior of the solutions of the inhomogeneous Porous Medium Equation with critical vanishing density. Communications on Pure & Applied Analysis, 2013, 12 (2) : 1123-1139. doi: 10.3934/cpaa.2013.12.1123

[6]

Gabriele Grillo, Matteo Muratori, Fabio Punzo. On the asymptotic behaviour of solutions to the fractional porous medium equation with variable density. Discrete & Continuous Dynamical Systems - A, 2015, 35 (12) : 5927-5962. doi: 10.3934/dcds.2015.35.5927

[7]

Lili Du, Zheng-An Yao. Localization of blow-up points for a nonlinear nonlocal porous medium equation. Communications on Pure & Applied Analysis, 2007, 6 (1) : 183-190. doi: 10.3934/cpaa.2007.6.183

[8]

Zhilei Liang. On the critical exponents for porous medium equation with a localized reaction in high dimensions. Communications on Pure & Applied Analysis, 2012, 11 (2) : 649-658. doi: 10.3934/cpaa.2012.11.649

[9]

Ansgar Jüngel, Ingrid Violet. Mixed entropy estimates for the porous-medium equation with convection. Discrete & Continuous Dynamical Systems - B, 2009, 12 (4) : 783-796. doi: 10.3934/dcdsb.2009.12.783

[10]

Jing Li, Yifu Wang, Jingxue Yin. Non-sharp travelling waves for a dual porous medium equation. Communications on Pure & Applied Analysis, 2016, 15 (2) : 623-636. doi: 10.3934/cpaa.2016.15.623

[11]

Edoardo Mainini. On the signed porous medium flow. Networks & Heterogeneous Media, 2012, 7 (3) : 525-541. doi: 10.3934/nhm.2012.7.525

[12]

Pablo Raúl Stinga, Chao Zhang. Harnack's inequality for fractional nonlocal equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (7) : 3153-3170. doi: 10.3934/dcds.2013.33.3153

[13]

Giuseppe Di Fazio, Maria Stella Fanciullo, Pietro Zamboni. Harnack inequality for degenerate elliptic equations and sum operators. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2363-2376. doi: 10.3934/cpaa.2015.14.2363

[14]

Daniela De Silva, Ovidiu Savin. A note on higher regularity boundary Harnack inequality. Discrete & Continuous Dynamical Systems - A, 2015, 35 (12) : 6155-6163. doi: 10.3934/dcds.2015.35.6155

[15]

Liangwei Wang, Jingxue Yin, Chunhua Jin. $\omega$-limit sets for porous medium equation with initial data in some weighted spaces. Discrete & Continuous Dynamical Systems - B, 2013, 18 (1) : 223-236. doi: 10.3934/dcdsb.2013.18.223

[16]

Boris Haspot, Ewelina Zatorska. From the highly compressible Navier-Stokes equations to the porous medium equation -- rate of convergence. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 3107-3123. doi: 10.3934/dcds.2016.36.3107

[17]

Kaouther Ammar, Philippe Souplet. Liouville-type theorems and universal bounds for nonnegative solutions of the porous medium equation with source. Discrete & Continuous Dynamical Systems - A, 2010, 26 (2) : 665-689. doi: 10.3934/dcds.2010.26.665

[18]

Guofu Lu. Nonexistence and short time asymptotic behavior of source-type solution for porous medium equation with convection in one-dimension. Discrete & Continuous Dynamical Systems - B, 2016, 21 (5) : 1567-1586. doi: 10.3934/dcdsb.2016011

[19]

Ansgar Jüngel, Stefan Schuchnigg. A discrete Bakry-Emery method and its application to the porous-medium equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5541-5560. doi: 10.3934/dcds.2017241

[20]

Jinggang Tan, Jingang Xiong. A Harnack inequality for fractional Laplace equations with lower order terms. Discrete & Continuous Dynamical Systems - A, 2011, 31 (3) : 975-983. doi: 10.3934/dcds.2011.31.975

2016 Impact Factor: 0.801

Article outline

[Back to Top]